A binary tree algorithm on change points detection
No abstract is available for this item.
Volume (Year): 45 (2011)
Issue (Month): 3 (April)
|Contact details of provider:|| Web page: http://www.springer.com/economics/journal/11135|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lee, Chung-Bow, 1995. "Estimating the number of change points in a sequence of independent normal random variables," Statistics & Probability Letters, Elsevier, vol. 25(3), pages 241-248, November.
- Holbert, Donald, 1982. "A Bayesian analysis of a switching linear model," Journal of Econometrics, Elsevier, vol. 19(1), pages 77-87, May.
When requesting a correction, please mention this item's handle: RePEc:spr:qualqt:v:45:y:2011:i:3:p:599-608. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.